# SDR SWAA020587

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 7,272 hours, 4,157 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX620444
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, A-SYSTEM, ELECTRIC HYD PUMP FAILURE.  REMOVED AND REPLACED A-SYSTEM HYD PUMP AND CASE DRAIN FILTER PER MM.
